# SDR UIEA2021062101396

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,075 hours, 23,785 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Main Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP, INOP IN AUTO ( MAIN TANK FUEL PUMPS, AUTOMATIC FUNCTION OF LEFT FWD PUMP )( DEFER TO MEL 28-22-01-01, REF MDDR 148745, CAT C, DUE 27JUN21. )
